Bong Jin Kim, Byoung Soo Kim, David Skoug, "Integral transforms, convolution products, and first variations", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 495891, 20 pages, 2004. https://doi.org/10.1155/S0161171204305260
Integral transforms, convolution products, and first variations
We establish the various relationships that exist among the integral transform , the convolution product , and the first variation for a class of functionals defined on , the space of complex-valued continuous functions on which vanish at zero.
Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.